Results 51 to 60 of about 2,183,872 (273)

New closed form solutions of some nonlinear pseudo-parabolic models via a new extended direct algebraic method

open access: yesInternational Journal of Mathematics and Computer in Engineering, 2023
Our investigation delves into a specific category of nonlinear pseudo-parabolic partial differential equations (PDEs) that emerges from physical models.
A. Hussain   +3 more
semanticscholar   +1 more source

Maximum Norm Analysis of an Arbitrary Number of Nonmatching Grids Method for Nonlinears Elliptic PDES

open access: yesJournal of Applied Mathematics, 2013
We provide a maximum norm analysis of a finite element Schwarz alternating method for a nonlinear elliptic PDE on an arbitrary number of overlapping subdomains with nonmatching grids.
A. Harbi
semanticscholar   +1 more source

In memoriam: Marco Avellaneda (1955–2022)

open access: yesMathematical Finance, Volume 33, Issue 1, Page 3-15, January 2023., 2023
Abstract Marco Avellaneda (1955–2022) was a leading figure in the development of mathematical modeling in finance and its dissemination among market practitioners. We provide a sketch of his trajectory and outline some of his main research contributions to mathematical finance.
Rama Cont
wiley   +1 more source

New solitary wave solutions and stability analysis of the Benney-Luke and the Phi-4 equations in mathematical physics

open access: yesAIMS Mathematics, 2019
In this paper, we present new solitary wave solutions for the Benney-Luke equation (BLE) and Phi-4 equation (PE). The new generalized rational function method (GERFM) is used to reach such solutions. Moreover, the stability for the governing equations is
B. Ghanbari, A. Yusuf, D. Baleanu
semanticscholar   +1 more source

Multi-index Stochastic Collocation Convergence Rates for Random PDEs with Parametric Regularity [PDF]

open access: yesFoundations of Computational Mathematics, 2015
We analyze the recent Multi-index Stochastic Collocation (MISC) method for computing statistics of the solution of a partial differential equation (PDE) with random data, where the random coefficient is parametrized by means of a countable sequence of ...
A. Haji-Ali   +3 more
semanticscholar   +1 more source

Poisson vertex algebras and Hamiltonian PDE [PDF]

open access: yesarXiv, 2023
We discuss the theory of Poisson vertex algebras and their generalizations in relation to integrability of Hamiltonian PDE. In particular, we discuss the theory of affine classical W-algebras and apply it to construct a large class of integrable Hamiltonian PDE.
arxiv  

On integration of multidimensional version of $n$-wave type equation [PDF]

open access: yesJournal of Mathematical Physics, v.55, 121505 (2014), 2014
We represent a version of multidimensional quasilinear partial differential equation (PDE) together with large manifold of particular solutions given in an integral form. The dimensionality of constructed PDE can be arbitrary. We call it the $n$-wave type PDE, although the structure of its nonlinearity differs from that of the classical completely ...
arxiv   +1 more source

Adsorption and Separation by Flexible MOFs

open access: yesAdvanced Materials, EarlyView.
Flexible metal–organic frameworks (MOFs) present significant potential for gas storage and separation due to their structural dynamic. This review explores the rationale behind the flexible MOFs' enhanced working capacity and separation factors. It also addresses key challenges, including phase transition kinetics, crystal robustness, cycling, shaping,
Irena Senkovska   +4 more
wiley   +1 more source

Maximum Norm Analysis of a Nonmatching Grids Method for Nonlinear Elliptic PDES

open access: yesJournal of Applied Mathematics, 2011
We provide a maximum norm analysis of a finite element Schwarz alternating method for a nonlinear elliptic PDE on two overlapping subdomains with nonmatching grids.
A. Harbi, M. Boulbrachene
semanticscholar   +1 more source

A Theoretical Investigation on Coupled Mass‐charge Transport in a Binary Fluid

open access: yesAdvanced Theory and Simulations, EarlyView.
This study presents a theoretical framework for coupled mass‐charge transport in binary fluids using molecular dynamics simulations. By deriving governing equations from conservation laws and Onsager's theory, the approach introduces generalized diffusivity and electrostatic friction terms.
Antonio Cappai   +3 more
wiley   +1 more source

Home - About - Disclaimer - Privacy